Numerical computation of a generalized exponential integral function
HTML articles powered by AMS MathViewer
- by W. F. Breig and A. L. Crosbie PDF
- Math. Comp. 28 (1974), 575-579 Request permission
Abstract:
Series expansions and recurrence relations suitable for numerical computation are developed for the generalized exponential integral functions. Tables of these functions are presented in the microfiche section of this issue.References
- M. G. Smith, The transport equation with plane symmetry and isotropic scattering, Proc. Cambridge Philos. Soc. 60 (1964), 909–921. MR 182845, DOI 10.1017/s0305004100038378
- G. E. Hunt, The transport equation of radiative transfer with axial symmetry, SIAM J. Appl. Math. 16 (1968), 228–237. MR 225550, DOI 10.1137/0116020 G. B. Rybicki, "The searchlight problem with isotropic scattering," J. Quant. Spectrosc. Radiat. Transfer, v. 11, 1971, pp. 827-849. W. F. Breig & A. L. Crosbie, "Two-dimensional radiative equilibrium," J. Math. Anal. Appl. (To appear.)
- Yudell L. Luke, Integrals of Bessel functions, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1962. MR 0141801
- Milton Abramowitz and Irene A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series, No. 55, U. S. Government Printing Office, Washington, D.C., 1964. For sale by the Superintendent of Documents. MR 0167642 Tables of the Generalized Exponential Integral Functions, Harvard University, Annals of the Computation Laboratory. Vol. 21, Harvard Univ. Press, Cambridge, Mass., 1949.
- M. M. Agrest and M. S. Maksimov, Theory of incomplete cylindrical functions and their applications, Die Grundlehren der mathematischen Wissenschaften, Band 160, Springer-Verlag, New York-Heidelberg, 1971. Translated from the Russian by H. E. Fettis, J. W. Goresh and D. A. Lee. MR 0346209 S. Chapman, "The absorption and dissociative or ionizing effect of monochromatic radiation in an atmosphere on a rotating earth," Proc. Phys. Soc., v. 43, 1931, pp. 483-501.
Additional Information
- © Copyright 1974 American Mathematical Society
- Journal: Math. Comp. 28 (1974), 575-579
- MSC: Primary 65D20
- DOI: https://doi.org/10.1090/S0025-5718-1974-0341811-3
- MathSciNet review: 0341811